首页 | 本学科首页   官方微博 | 高级检索  
     

非光滑规划的最优性及其对偶性
引用本文:袁德辉 邓声南. 非光滑规划的最优性及其对偶性[J]. 江西师范大学学报(自然科学版), 1999, 23(2): 111-116
作者姓名:袁德辉 邓声南
作者单位:江西师范大学数学系
摘    要:定义了一种新的右上导数,并且利用这一右上导数定义了几类广义凸性条件,进而讨论了最优化问题的最优性及对偶理论。

关 键 词:右上导数 最优解 对偶性 最优化 非光滑规划

Optimality and Duality for Nonsmooth Plan
YUAN De hui,DENG Shen nan. Optimality and Duality for Nonsmooth Plan[J]. Journal of Jiangxi Normal University (Natural Sciences Edition), 1999, 23(2): 111-116
Authors:YUAN De hui  DENG Shen nan
Abstract:In this paper,we define a new right upper derivative,present some concepts of genenalized cnvexity.Under these generalized convexity,we prove necesary and sufficient conditions and the dulity for nonsmooth optimization
Keywords:GLC set  generalized convexity condition  right upper derivative
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号